Alert archive / Minnesota / Red Flag Warnings in 2010

Red Flag Warning 1, NWS Grand Forks, ND

April 10, 201018 counties in Minnesota; 17 counties in North Dakota

NWS Grand Forks, ND issued this red flag warning at Apr 10, 2010, 4:25 AM CDT for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Apr 10, 2010, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2010, 4:25 AM CDT (09:25 UTC)
In effect from
Apr 10, 2010, 1:00 PM CDT
Expired
Apr 10, 2010, 9:00 PM CDT
In force
8 hr
Issued by
NWS Grand Forks, ND
All 35 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 9.4 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2010-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2010-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3179 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

485 
WWUS83 KFGF 100925
RFWFGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
425 AM CDT SAT APR 10 2010

...RED FLAG WARNING ISSUED FOR EASTERN NORTH DAKOTA FOR LOW
HUMIDITY AND STRONG WINDS THIS AFTERNOON AND EARLY EVENING...

A LOW PRESSURE SYSTEM OVER SASKATCHEWAN WILL AFFECT EASTERN NORTH
DAKOTA BY DEVELOPING STRONG WESTERLY WINDS AND VERY LOW RELATIVE
HUMIDITY THIS AFTERNOON...RESULTING IN DANGEROUS FIRE WEATHER
CONDITIONS. THE RANGELAND FIRE DANGER INDICES WILL BE IN THE VERY
HIGH CATEGORY. THE DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED TO
IMPROVE LATER THIS EVENING AFTER SUNSET WHEN THE THREAT FOR STRONG
WINDS AND LOW RELATIVE HUMIDITY SUBSIDES.

NDZ006>008-014>016-024-026>030-054-110200-
/O.UPG.KFGF.FW.A.0001.100410T1500Z-100411T0000Z/
/O.NEW.KFGF.FW.W.0001.100410T1800Z-100411T0200Z/
TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-
NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH COUNTY-
425 AM CDT SAT APR 10 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY ACROSS
EASTERN NORTH DAKOTA...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...6...7...8...14...15...16...24...26
...27...28...29...30...54

A LOW PRESSURE SYSTEM OVER SASKATCHEWAN WILL AFFECT EASTERN
NORTH DAKOTA BY DEVELOPING STRONG WESTERLY WINDS AND VERY LOW
RELATIVE HUMIDITY THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 20 TO
25 MPH ARE EXPECTED WITH WIND GUSTS OF 30 TO 40 MPH. RELATIVE
HUMIDITY IS ANTICIPATED TO REACH A MINIMUM NEAR 15 TO 25 PERCENT.
THIS COMBINATION OF STRONG WINDS AND VERY LOW HUMIDITY WILL RESULT
IN DANGEROUS FIRE WEATHER CONDITIONS ACROSS EASTERN NORTH DAKOTA
THROUGH PART OF THIS EVENING. THE RANGELAND FIRE DANGER INDICES
WILL BE IN THE VERY HIGH CATEGORY. THE DANGEROUS FIRE WEATHER
CONDITIONS WILL SUBSIDE LATER THIS EVENING WHEN THE WINDS AND
HUMIDITY BECOME LESS OF A THREAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NDZ038-039-049-052-053-110200-
/O.NEW.KFGF.FW.W.0001.100410T1800Z-100411T0200Z/
BARNES-CASS-RANSOM-SARGENT-RICHLAND-
425 AM CDT SAT APR 10 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY ACROSS
EASTERN NORTH DAKOTA...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...38...39...49...52...53

A LOW PRESSURE SYSTEM OVER SASKATCHEWAN WILL AFFECT EASTERN
NORTH DAKOTA BY DEVELOPING STRONG WESTERLY WINDS AND VERY LOW
RELATIVE HUMIDITY THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 20 TO
25 MPH ARE EXPECTED WITH WIND GUSTS OF 30 TO 40 MPH. RELATIVE
HUMIDITY IS ANTICIPATED TO REACH A MINIMUM NEAR 15 TO 25 PERCENT.
THIS COMBINATION OF STRONG WINDS AND VERY LOW HUMIDITY WILL RESULT
IN DANGEROUS FIRE WEATHER CONDITIONS ACROSS EASTERN NORTH DAKOTA
THROUGH PART OF THIS EVENING. THE RANGELAND FIRE DANGER INDICES
WILL BE IN THE VERY HIGH CATEGORY. THE DANGEROUS FIRE WEATHER
CONDITIONS WILL SUBSIDE LATER THIS EVENING WHEN THE WINDS AND
HUMIDITY BECOME LESS OF A THREAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

G2
2 follow-up statements
494 
WWUS83 KFGF 101059
RFWFGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
559 AM CDT SAT APR 10 2010

...RED FLAG WARNING ISSUED FOR EASTERN NORTH DAKOTA AND PARTS OF
NORTHWEST AND WEST CENTRAL MINNESOTA DUE TO LOW HUMIDITY AND
STRONG WINDS THIS AFTERNOON AND EARLY EVENING...

A LOW PRESSURE SYSTEM OVER SASKATCHEWAN WILL AFFECT EASTERN NORTH
DAKOTA AND PARTS OF NORTHWEST AND WEST CENTRAL MINNESOTA BY
DEVELOPING STRONG WESTERLY WINDS AND VERY LOW RELATIVE HUMIDITY
THIS AFTERNOON...RESULTING IN DANGEROUS FIRE WEATHER CONDITIONS.
FUELS WILL BE VERY DRY...WITH THE NORTH DAKOTA RANGELAND FIRE
DANGER INDICES IN THE VERY HIGH CATEGORY. THE DANGEROUS FIRE
WEATHER CONDITIONS ARE EXPECTED TO IMPROVE LATER THIS EVENING
AFTER SUNSET WHEN THE THREAT FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY SUBSIDES.

MNZ001>009-013>017-022>024-027>032-040-110200-
/O.EXA.KFGF.FW.W.0001.100410T1800Z-100411T0200Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-
559 AM CDT SAT APR 10 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN MINNESOTA...1...2...3...4...5...6...7...8
...9...13...14...15...16...17...22...23...24...27
...28...29...30...31...32...40

A LOW PRESSURE SYSTEM OVER SASKATCHEWAN WILL AFFECT PARTS OF
NORTHWEST AND WEST CENTRAL MINNESOTA BY DEVELOPING STRONG
WESTERLY WINDS AND VERY LOW RELATIVE HUMIDITY THIS AFTERNOON.
SUSTAINED WIND SPEEDS OF 20 TO 25 MPH ARE EXPECTED WITH WIND GUSTS
OF 30 TO 40 MPH. RELATIVE HUMIDITY IS ANTICIPATED TO REACH A
MINIMUM NEAR 15 TO 25 PERCENT. THIS COMBINATION OF STRONG WINDS
AND VERY LOW HUMIDITY...ALONG WITH THE DRY FUELS...WILL RESULT IN
DANGEROUS FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING. THE
DANGEROUS FIRE WEATHER CONDITIONS WILL SUBSIDE LATER THIS EVENING
WHEN THE WINDS AND HUMIDITY BECOME LESS OF A THREAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NDZ006>008-014>016-024-026>030-038-039-049-052>054-110200-
/O.CON.KFGF.FW.W.0001.100410T1800Z-100411T0200Z/
TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-
NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-
SARGENT-RICHLAND-WESTERN WALSH COUNTY-
559 AM CDT SAT APR 10 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...6...7...8...14...15...16...24...26
...27...28...29...30...38...39...49...52...53...54

A LOW PRESSURE SYSTEM OVER SASKATCHEWAN WILL AFFECT EASTERN NORTH
DAKOTA BY DEVELOPING STRONG WESTERLY WINDS AND VERY LOW RELATIVE
HUMIDITY THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 20 TO 25 MPH
ARE EXPECTED WITH WIND GUSTS OF 30 TO 40 MPH. RELATIVE HUMIDITY
IS ANTICIPATED TO REACH A MINIMUM NEAR 15 TO 25 PERCENT. THIS
COMBINATION OF STRONG WINDS AND VERY LOW HUMIDITY WILL RESULT IN
DANGEROUS FIRE WEATHER CONDITIONS ACROSS EASTERN NORTH DAKOTA
THROUGH PART OF THIS EVENING. FUELS ARE VERY DRY...WITH THE
RANGELAND FIRE DANGER INDICES IN THE VERY HIGH CATEGORY. THE
DANGEROUS FIRE WEATHER CONDITIONS WILL SUBSIDE LATER THIS EVENING
WHEN THE WINDS AND HUMIDITY BECOME LESS OF A THREAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

G2
348 
WWUS83 KFGF 110154
RFWFGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
854 PM CDT SAT APR 10 2010

...WINDS QUICKLY DIMINISHING...

.HAS EXPECTED...SUNSET BROUGHT QUICKLY DIMINISHING WINDS TO 10 MPH
OR LESS IN MOST LOCATIONS. AS TEMPERATURES FALL THIS
EVENING...RELATIVE HUMIDITY LEVELS WILL RISE.  THUS THE RED FLAG WARNING
FOR CRITICAL FIRE WEATHER CONDITIONS WILL BE ALLOWED TO EXPIRE. 

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-110300-
/O.EXP.KFGF.FW.W.0001.000000T0000Z-100411T0200Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
854 PM CDT SAT APR 10 2010

...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...6...7...8
IN MINNESOTA...1...2...3...4...5...6...7...8
...9...13...14...15...16...17...22...23...24...27
...28...29...30...31...32...40

WITH SUNSET...WINDS HAVE QUICKLY DIMINISHED TO 10 MPH OR LESS.
ALSO WITH TEMPERATURES FALLING...RELATE HUMIDITY LEVELS WILL
INCREASE.  

$$

DTR

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this red flag warning went out at Apr 10, 3:43 AM CDT, 42 minutes earlier.

Area forecast discussion, Apr 10, 3:43 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
343 AM CDT SAT APR 10 2010

.SHORT TERM...CHALLENGES WILL BE FIRE WEATHER CONCERNS
TODAY (WIND SPEED/RH)...TEMPERATURES THROUGH THE PERIOD...AND
PRECIP CHANCES MONDAY/MONDAY NIGHT. 00Z MODELS IN DECENT
AGREEMENT. WILL USE NAM FOR DETAILS THROUGH SUNDAY...THEN A BLEND
OF NAM/ECMWF FOR DETAILS MONDAY/MONDAY NIGHT. NAM HAS BEEN
HANDLING MIXING BEST WITH REGARDS TO DEWPOINTS AND WIND SPEEDS IN
THE NEAR TERM. GFS CONTINUES A BIT TOO QUICK WITH MOVING UPPER
RIDGE TO THE EAST NEXT WEEK...WITH THE NAM AND ECMWF COMPARABLE.

TODAY...STRONG OCCLUDED SYSTEM ACROSS CENTRAL CANADA WILL REMAIN
THROUGH THE DAY. PRESSURE GRADIENT WILL REMAIN RATHER WEAK ACROSS
THE FA...BUT WITH SOLAR AND DRY COLUMN WILL BE WELL MIXED TO
700MB. MODELS INDICATING 25-30KNTS AVAILABLE TO MIX (AROUND 35KNTS
IF WE MIX TO 650MB WHICH IS POSSIBLE)...AND UNIDIRECTIONAL FLOW
THROUGH THE MIXED LAYER. THIS WILL LEAD TO SUSTAINED WINDS AROUND
25 MPH THIS AFTERNOON...WITH GUSTS TO 35 MPH (POSSIBLY 40MPH).
VERY DRY AIR IN PLACE AND LOW RELATIVE HUMIDITY EXPECTED...LEADING
TO FIRE WEATHER CONCERNS (SEE FIRE WEATHER SECTION). GIVEN 850MB
TEMPS...MAX TEMPS AROUND 60F ACROSS THE SE FA...TO AROUND 50F
ACROSS THE NW FA.

TONIGHT...WEAK PRESSURE GRADIENT REMAINS AND INVERSION WILL
CREATE LIGHT WINDS. EXPECT MIN TEMPS BELOW FREEZING WITH DRY
DEWPOINTS IN PLACE.

SUNDAY/SUNDAY NIGHT...WEST COAST TROUGH BEGINS TO DEVELOP BUT
LITTLE CHANGE EXPECTED ACROSS THE FA. WEAK SFC PRESSURE GRADIENT
REMAINS...BUT AGAIN EXPECT EFFICIENT MIXING. HOWEVER...MID-UPPER
LAYERS WARM SO ONLY SHOULD MIX TO AROUND 800MB. BREEZY IN THE
AFTERNOON (AROUND 15KNTS AVAILABLE TO MIX). AIRMASS CHANGES LITTLE
SO MAX TEMPS SIMILAR TO SATURDAY. DRY AIRMASS REMAINS...BUT
LIGHTER WINDS LEAD TO LESS FIRE WEATHER CONCERNS. SFC PRESSURE
GRADIENT INCREASES DURING THE NIGHT AS SYSTEM DEVELOPS ACROSS THE
WEST COAST. THUS...MIN TEMPS WARMER THAN SAT NIGHT.

MONDAY/MONDAY NIGHT...MODELS SIGNALING TOWARD AN 850MB WARM AIR
ADVECTION PRECIP EVENT DURING THE DAY MONDAY. STABLE ATMOSPHERE
AND EXPECT SCATTERED SHOWERS. CLOUD COVER SHOULD KEEP TEMPS IN THE
50S OR LOW 60S. 850MB LOW LEVEL JET DEVELOPS MONDAY
NIGHT...SURGING MID-LEVEL MOISTURE AND ASSOCIATED INSTABILITY INTO
THE FA. SPC DAY 3 SWO SHOWS A 5% CHANCE FOR SEVERE STORMS ACROSS
THE SOUTH...SOMETHING THAT NEEDS TO BE MONITORED.

.LONG TERM (TUE-FRI)...DETAILS STILL NEED TO BE WORKED OUT BUT
MOST MODELS TRENDING TOWARD CONSISTENT ECMWF SOLUTION. DID RAISE
TEMPS A BIT TUE INTO WED...OTHERWISE LITTLE CHANGES NEEDED.

&&

.AVIATION...
VFR CIGS/VSBY WILL OCCUR THROUGH THE TAF FORECAST PERIOD. SHOULD
BE MOSTLY CLEAR SKIES...WITH POSSIBILITY FOR AFTERNOON CU BASED
AROUND 10KFT. WINDS WILL BE MAIN CONCERN TODAY...WITH GUSTY
WESTERLY WINDS DURING THE AFTERNOON HOURS.

&&

.FIRE WEATHER...
VERY DRY AND WINDY CONDITIONS ARE EXPECTED ACROSS EASTERN NORTH
DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA THIS AFTERNOON AND
EARLY EVENING. THE INVERTED-V SOUNDINGS IN THE MODELS INDICATE
EXCELLENT MIXING TO ABOVE 700 MB...WITH THE POTENTIAL TO DRAW DOWN
30 TO 35 KNOT WINDS TO THE SURFACE. THIS WILL ALSO DRAW DOWN MUCH
DRIER AIR FROM ALOFT. THIS WILL RESULT IN DANGEROUS FIRE WEATHER
CONDITIONS FOR EASTERN NORTH DAKOTA...WHERE WE PLAN TO ISSUE A RED
FLAG WARNING. WILL HOLD OFF FOR MINNESOTA COUNTIES BECAUSE OF THE
MINNESOTA FIRE AGENCIES ADDED REQUIREMENT FOR 75 DEGREES OR
MORE...WHICH WILL NOT BE MET TODAY. HOWEVER...WILL USE ENHANCED
WORDING IN THE FIRE WEATHER PLANNING FORECAST TO DISCUSS THE
THREAT TO THE MINNESOTA COUNTIES. ANY REMAINING FLOODING...SUCH AS
ALONG THE RIVERS AND NEAR DEVILS LAKE...WILL HAVE A VERY MINIMAL
IMPACT ON THE EXPECTED AFTERNOON RELATIVE HUMIDITY MINIMUMS NEAR
15 TO 25 PERCENT.

&&

.HYDROLOGY...
ALL RIVERS CONTINUE TO FALL DUE TO THE RECENT DRY
STRETCH. AREAL FLOOD WARNINGS CONTINUE FOR PORTIONS OF SOUTHEAST
ND AND ALONG THE RED RIVER NORTH OF GRAND FORKS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
     EVENING FOR NDZ006>008-014>016-024-026>030-038-039-049-
     052>054.

     AREAL FLOOD WARNING FOR RICHLAND...RANSOM...SARGENT...GRAND
     FORKS...E WALSH...AND PEMBINA COUNTIES.

MN...AREAL FLOOD WARNING FOR KITTSON...W MARSHALL...AND W POLK
     COUNTIES.

&&

TG/GROCHOCINSKI
Hazardous weather outlook, Apr 9, 4:50 AM CDT, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
450 AM CDT FRI APR 9 2010

MNZ001>004-007-029-NDZ008-016-027-030-039-049-052-053-101000-
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA-
EASTERN WALSH COUNTY-GRAND FORKS-TRAILL-CASS-RANSOM-SARGENT-
RICHLAND-
450 AM CDT FRI APR 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

RIVER FLOODING AND AREAS OF OVERLAND FLOODING WILL CONTINUE. NEVER
CROSS FLOODED ROADS AND OBEY ALL ROAD CLOSURE SIGNS. SEE THE
LATEST FLOOD STATEMENTS FOR RIVER FORECASTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RIVER AND OVERLAND FLOODING IS EXPECTED TO CONTINUE FOR THE
REMAINDER OF THE WEEK.

A FEW THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT INTO
WEDNESDAY...MAINLY ACROSS THE SOUTHERN VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-NDZ006-007-
014-015-024-026-028-029-038-054-101000-
ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-
NELSON-GRIGGS-STEELE-BARNES-WESTERN WALSH COUNTY-
450 AM CDT FRI APR 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

RIVER FLOODING AND AREAS OF OVERLAND FLOODING WILL CONTINUE. NEVER
CROSS FLOODED ROADS AND OBEY ALL ROAD CLOSURE SIGNS. SEE THE
LATEST FLOOD STATEMENTS FOR RIVER FORECASTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RIVER AND OVERLAND FLOODING IS EXPECTED TO CONTINUE FOR THE
REMAINDER OF THE WEEK.

A FEW THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT INTO
WEDNESDAY...MAINLY ACROSS THE SOUTHERN VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SPEICHER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 10:15 AM CDTWind AdvisoryFGFBenson, Cavalier, Eddy, Griggs, Nelson, Ramsey and 2 more11 hr

Nearby

Red Flag Warnings in Minnesota, 2010Red Flag Warnings in North Dakota, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.